# SDR 06FDEA04095

- Difficulty date: November 22, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 55,575 hours, 34,920 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Broken
- Location: Hydraulic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

TOTAL LOSS OF HYD SYS A IN FLT FOUND A SYS HYD RETURN LINE BROKEN JUST O/B OF NR 3 SPOILER, ADDED MPN 65-17840-492, CPN 0029943 QTY 1 TUBE AY MSN 1018327  MANUFACTURE HYD LINE O/B OF NR 3 SPOILER REF 727-200 MM 20-10-005-8.  INSTALLED SAME.  NEEDS LEAK CK.  INSPECTION REMOVED AND REPLACED BOTH NR 1 AND NR 2 ENG CASE DRAIN FILTERS PER MM 29-11-041, CASE DRAIN FILTERS LEAK CK GOOD.  PERF LEAK CK OF LINE.  NO LEAKS NOTED.  EXERCISED ALL DOORS, FLT CTLS ETC AND SERV HYD.  OPS CK/LEAK CK IS GOOD.  SWUNG GEAR, REQUIRED SERV AND TOPPED OFF HYD FLUID.  SERVICED HYD SYS, RAN NR 1 AND NR 2 ENGS, CKD CASE DRAIN FILTERS,  NO LEAKS NOTED.  PER JRH AND SMP.
